Conserved Operators in Calogero-Moser Spin System

Kazuhiro Hikami, Miki Wadati

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

For the SU(v) Calogero-Moser spin system, we obtain a series of new conserved operators from the Lax operator. Furthermore, we show that these operators realize the su(v) Kac-Moody algebra. The coexistence of U.

Original languageEnglish
Pages (from-to)2525-2527
Number of pages3
JournalJournal of the Physical Society of Japan
Volume62
Issue number8
DOIs
Publication statusPublished - Jan 1 1993
Externally publishedYes

Fingerprint

operators
algebra

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this

Conserved Operators in Calogero-Moser Spin System. / Hikami, Kazuhiro; Wadati, Miki.

In: Journal of the Physical Society of Japan, Vol. 62, No. 8, 01.01.1993, p. 2525-2527.

Research output: Contribution to journalArticle

@article{e3cf6a84c44b40caad3fe0163065fc79,
title = "Conserved Operators in Calogero-Moser Spin System",
abstract = "For the SU(v) Calogero-Moser spin system, we obtain a series of new conserved operators from the Lax operator. Furthermore, we show that these operators realize the su(v) Kac-Moody algebra. The coexistence of U.",
author = "Kazuhiro Hikami and Miki Wadati",
year = "1993",
month = "1",
day = "1",
doi = "10.1143/JPSJ.62.2525",
language = "English",
volume = "62",
pages = "2525--2527",
journal = "Journal of the Physical Society of Japan",
issn = "0031-9015",
publisher = "Physical Society of Japan",
number = "8",

}

TY - JOUR

T1 - Conserved Operators in Calogero-Moser Spin System

AU - Hikami, Kazuhiro

AU - Wadati, Miki

PY - 1993/1/1

Y1 - 1993/1/1

N2 - For the SU(v) Calogero-Moser spin system, we obtain a series of new conserved operators from the Lax operator. Furthermore, we show that these operators realize the su(v) Kac-Moody algebra. The coexistence of U.

AB - For the SU(v) Calogero-Moser spin system, we obtain a series of new conserved operators from the Lax operator. Furthermore, we show that these operators realize the su(v) Kac-Moody algebra. The coexistence of U.

UR - http://www.scopus.com/inward/record.url?scp=72449187702&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=72449187702&partnerID=8YFLogxK

U2 - 10.1143/JPSJ.62.2525

DO - 10.1143/JPSJ.62.2525

M3 - Article

AN - SCOPUS:72449187702

VL - 62

SP - 2525

EP - 2527

JO - Journal of the Physical Society of Japan

JF - Journal of the Physical Society of Japan

SN - 0031-9015

IS - 8

ER -